Hyperbaric Oxygen

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

I have both discoloration and numbness in the glans penis. Why?

Query: Hello doctor, I am 31 years old with 5'9 height and weight 150 lbs. I have both discoloration and numbness but only on the glans penis and not the shaft. I have gotten consultations, and no one can find the problem. I have photos to show before and after. I have had this problem for about a year now...  Read Full »


Dr. Samer S J Altawil

Answer: Hi, Welcome to icliniq.com. Thanks very much for consulting us. Discoloration of the glans and penis can have many causes like inflammation, bruises, or ischemia, and numbness can be mainly due to penis or nerve injury. The picture will help with the diagnosis if you send me. Gonococcal infection ...  Read Full »

Can I have permanent hearing loss due to intake of Cialis?

Query: Hello doctor, I am a 27 year old male. I have been taking 5 mg Cialis about once per week for the past three months to help with prostatitis. After every tablet, I would usually notice some mild symptoms such as hearing things differently and sometimes some pressure in the ears. I assumed those we...  Read Full »


Dr. Priyanka Aggarwal

Answer: Hi, Welcome to icliniq.com. Cialis contains Tadalafil and hearing loss is a very less common side effect, but it can happen. I would advise you to get an audiometry done as that will tell us if hearing loss is there and its possible cause. Secondly, Tadalafil also causes some nasal congestion, which...  Read Full »

Why am I unable to hear through my right ear?

Query: Hello doctor, All of a sudden, I am unable to hear for the past 10 days. My hearing is less in my right ear and hearing some sound inside the ear. Also, I felt dizzy some seven days back. ENT doctor is telling that it is because of nerve weakness. My audiometry results show that right ear is 80% no...  Read Full »


Dr. Shyam Kalyan N

Answer: Hello, Welcome to icliniq.com. You seem to have suffered from sudden sensorineural hearing loss. This occurs suddenly without warning, and the exact cause is not known. We have various treatments, but none of it is full proof and 100 % effective. The first and foremost step in management is to fin...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours

Search for a Health Issue



Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.